Chen Jinbing CHEN Jinbing

ID:9000045671916

Department of Mathematics, Zhengzhou University (2005年 CiNii収録論文より)

Search authors sharing the same name

Articles:  1-1 of 1

  • Algebro-Geometric Solution to the Modified Kadomtsev-Petviashvili Equation

    CHEN Jinbing , GENG Xianguo

    The modified Kadomtsev-Petviashvili (mKP) equation is split into two soliton equations in the modified Jaulent-Miodek (mJM) hierarchy, and further into integrable finite-dimensional Hamiltonian system …

    Journal of the Physical Society of Japan 74(8), 2217-2222, 2005-08-15

    References (18)

Page Top